# SDR USAA2010081691678

- Difficulty date: July 10, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING, LEFT MAIN LANDING GEAR SUPPORT BEAM AFT SWING LINK ASSEMBLY.  REPLACED LEFT WING, LEFT MAIN LANDING GEAR SUPPORT BEAM AFT SWING LINK ASSEMBLY IAW B737 AMM 57-15-00-4.
